# SDR F3LA2011022100605

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 26,408 hours, 13,767 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B8P
- Part serial: 575636
- Condition: Overtemp
- Part time: 26,408 hours, 13,767 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, M
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO BIRDSTRIKE ON NR 1 ENGINE.  ENGINE SHUTDOWN, INVESTIGATION FOR ENGINE SHUTDOWN SHOWS THE EGT WAS EXCEEDED AT 1015 DEGREES CELCIUS FOR 21 SECONDS.  PERFORMED AN AIRFRAME AND ENG NR 1 BIRDSTRIKE INSP.  REF TASK CARDS MP05510-02 AND MP72400-01. PERFORMED TROUBLESHOOTING REF TSM 72-00-00-810-849 AND AMM 75-31-00-200-008. PERFORMED A FADEC MOTORING TEST REF AMM 73-29-00-710-040.  NO FAULTS FOUND.  INSPECTED VBV AND VSV SYS REF AMM 75-31-00-210-002 AND 75-32-00-210-002.  NO DEFECTS NOTED.  RESET EGT MAXIMUM POINTERS REF AMM77-00-00-710-042.  PERFORMED BORESCOPE INSP OF THE HPT AND LPT STAGE 1, 2 AND 3 REF AMM 72-52-00-290-001 AND 72-54-00-290-005. NO DEFECTS NOTED. PERFORMED POWER ASSURANCE CHECK REF AMM 71-00-00710-008.  COMPRESSOR STALLS AT 55 PERCENT TO 60 PERCENT N1, DURING DECELERATION.
